MathSciNet Relay Station
MathSciNet bibliographic data
MR132939 (24 #A2775) 54.35
Schweizer, B.; Sklar, A. Associative functions and statistical triangle inequalities. Publ. Math. Debrecen 8 1961 169–186.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement